# SDR QXEA200500783

- Difficulty date: April 12, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - PASSENGER DOOR AFT SIDE STRINGER TO DOOR PANEL ATTACH ANGLE HAS POSSIBLE CRACK AT ASSIST MOTOR.  REPAIRED IAW REO 670-52-11-072.
